# SDR ASOA201807177133

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N22906
- Make and model: Emb EMB-145LR
- Aircraft serial: 1454472
- Aircraft time: 40,701 hours, 31,678 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C WAS IN FOR A A-CHECK WHEN INSPECTION FOUND SMALL HOLE IN THE RUDDER SKIN ON THE 32 RUDDER LEFT SIDE LOWER AFT CORNER. MAINTENANCE REPAIRED THE SMALL HOLE PER ETD 2018 145-077751. ALL WORK ACCOMPLISHED AND WAS RELEASED TO SERVICE.
